MAUDE Adverse Event Report: KARL STORZ SE & CO. KG VIDEO-URETERO-RENOSCOPE FLEX XC

KARL STORZ SE & CO. KG VIDEO-URETERO-RENOSCOPE FLEX XC
Model Number 11278VS
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that no image./always./pressure compensation cap.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
An incorrect address was provided in section g1 in the initial report.This supplemental report is to provide the correct contact information for this section.This event is filed under internal complaint id_(b)(4).
 
Additional Manufacturer Narrative
Result of investigation: a visual and functional test was carried out on the endoscope.Handgrip, housing, are in good condition.No scratches, no wearing marks.Shaft in good condition (no scratches or other damages).The angulation is out of tolerance.No image and light output from the endoscope.Tested with tc301 sn (b)(6) sn (b)(6).The housing is filled with moisture and the interface board is corroded although the endoscope was tight (no leakage).The angel cover was cut open during the evaluation.The error described by the customer " no image" could be confirmed.This was caused by moisture ingress, which damaged the sensor and the interface board.Endoscope was not leaking and only possible way for moisture getting inside sealed instrument is through the pressure compensation valve.For this reason, a user misuse error is to be assumed which led to the missing image.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Common Device Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key21733931
Report Number9610617-2025-00536
Device Sequence Number12945359
Product Code FGB
UDI-Device Identifier04048551344408
UDI-Public04048551344408
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11278VS
Device Catalogue Number11278VS
Device Lot Number65601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer04/14/2025
04/15/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date04/17/2025
05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown